# SDR SWAA2022021563201

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FAN COWL SUPPORT BRACKET AFT SIDE ON ENGINE 1 ; 2022-12167 / [01] REPLACED THE SUPPORT BRACKET AFT SIDE ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 .; [02] REPLACED THE SUPPORT BRACKET AFT SIDE ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 . COMPLETED
